Free Access
Issue
Math. Model. Nat. Phenom.
Volume 5, Number 4, 2010
Spectral problems. Issue dedicated to the memory of M. Birman
Page(s) 198 - 224
DOI https://doi.org/10.1051/mmnp/20105409
Published online 12 May 2010
  1. A. Beurling, J. Deny. Espaces de Dirichlet. I. Le cas élémentaire. Acta Math., 99 (1958), 203–224. [CrossRef] [MathSciNet]
  2. A. Beurling, J. Deny. Dirichlet spaces. Proc. Nat. Acad. Sci. U.S.A., 45 (1959), 208–215. [CrossRef] [MathSciNet]
  3. N. Bouleau, F. Hirsch. Dirichlet forms and analysis on Wiener space. Volume 14 ofde Gruyter Studies in Mathematics, Walter de Gruyter & Co., Berlin, 1991.
  4. F. R. K. Chung. Spectral Graph Theory. CBMS Regional Conference Series in Mathematics, 92, American Mathematical Society, Providence, RI, 1997.
  5. F. R. K. Chung, A. Grigoryan, S.-T. Yau. Higher eigenvalues and isoperimetric inequalities on Riemannian manifolds and graphs. Comm. Anal. Geom., 8 (2000), No. 5, 969–1026. [MathSciNet]
  6. Y. Colin de Verdière. Spectres de graphes. Soc. Math. France, Paris, 1998.
  7. E. B. Davies. Heat kernels and spectral theory. Cambridge University press, Cambridge, 1989.
  8. E. B. Davies. Linear operators and their spectra. Cambridge Studies in Advanced Mathematics, 106. Cambridge University Press, Cambridge, 2007.
  9. J. Dodziuk. Difference Equations, isoperimetric inequality and transience of certain random walks. Trans. Amer. Math. Soc., 284 (1984), No. 2, 787–794. [CrossRef] [MathSciNet]
  10. J. Dodziuk. Elliptic operators on infinite graphs. Analysis, geometry and topology of elliptic operators, 353–368, World Sci. Publ., Hackensack, NJ, 2006.
  11. J. Dodziuk, W. S. Kendall. Combinatorial Laplacians and isoperimetric inequality. From local times to global geometry, control and physics (Coventry, 1984/85), 68–74, Pitman Res. Notes Math. Ser., 150, Longman Sci. Tech., Harlow, 1986.
  12. J. Dodziuk, V. Matthai. Kato’s inequality and asymptotic spectral properties for discrete magnetic Laplacians. The ubiquitous heat kernel, 69–81, Contemp. Math., 398, Amer. Math. Soc., Providence, RI, 2006.
  13. W. Feller. On boundaries and lateral conditions for the Kolmogorov differential equations. Ann. of Math. (2), 65 (1957), 527–570. [CrossRef] [MathSciNet]
  14. K. Fujiwara. Laplacians on rapidly branching trees. Duke Math Jour., 83 (1996), No. 1, 191-202. [CrossRef]
  15. M. Fukushima, Y. Oshima, M.Takeda. Dirichlet forms and symmetric Markov processes. de Gruyter Studies in Mathematics, 19. Walter de Gruyter & Co., Berlin, 1994.
  16. A. Grigor’yan. Analytic and geometric background of reccurrence and non-explosion of the brownian motion on riemannian manifolds. Bull. Am. Math. Soc., 36 (1999), No. 2, 135–249. [CrossRef]
  17. S. Haeseler, M. Keller, Generalized solutions and spectrum for Dirichlet forms on graphs, preprint 2010, arXiv:1002.1040.
  18. O. Häggström, J. Jonasson, R. Lyons. Explicit isoperimetric constants and phase transitions in the random-cluster model. Ann. Probab., 30 (2002), No. 1, 443–473. [CrossRef] [MathSciNet]
  19. Y. Higuchi, T. Shirai. Isoperimetric constants of (d,f)-regular planar graphs. Interdiscip. Inform. Sci., 9 (2003), No. 2, 221–228. [CrossRef] [MathSciNet]
  20. P. E. T. Jorgensen. Essential selfadjointness of the graph-Laplacian. J. Math. Phys., 49 (2008), No. 7, 073510. [CrossRef] [MathSciNet]
  21. M. Keller. The essential spectrum of Laplacians on rapidly branching tesselations. Math. Ann., 346 (2010), No. 1, 51–66. [CrossRef] [MathSciNet]
  22. M. Keller, D. Lenz. Dirichlet forms and stochastic completeness of graphs and subgraphs. preprint 2009, arXiv:0904.2985.
  23. M. Keller, N. Peyerimhoff. Cheeger constants, growth and spectrum of locally tessellating planar graphs. to appear in Math. Z., arXiv:0903.4793.
  24. B. Mohar. Light structures in infinite planar graphs without the strong isoperimetric property. Trans. Amer. Math. Soc., 354 (2002), No. 8, 3059–3074. [CrossRef] [MathSciNet]
  25. Z.-M. Ma and M. Röckner. Introduction to the theory of (non-symmetric) Dirichlet forms. Springer-Verlag, Berlin, 1992.
  26. B. Metzger, P. Stollmann. Heat kernel estimates on weighted graphs. Bull. London Math. Soc., 32 (2000), No. 4, 477–483. [CrossRef] [MathSciNet]
  27. G. E. H. Reuter. Denumerable Markov processes and the associated contraction semigroups onl. Acta Math., 97 (1957), 1–46. [CrossRef] [MathSciNet]
  28. K.-T. Sturm. textitAnalysis on local Dirichlet spaces. I: Recurrence, conservativeness and Lp-Liouville properties. J. Reine Angew. Math., 456 (1994), No. 173–196. [CrossRef] [MathSciNet]
  29. P. Stollmann. A convergence theorem for Dirichlet forms with applications to boundary value problems with varying domains. Math. Z., 219 (1995), No. 2, 275–287. [CrossRef] [MathSciNet]
  30. P. Stollmann, J. Voigt. Perturbation of Dirichlet forms by measures. Potential Anal. 5 (1996), No. 2, 109–138. [CrossRef] [MathSciNet]
  31. H. Urakawa. The spectrum of an infinite graph. Can. J. Math., 52 (2000), No. 5, 1057–1084. [CrossRef]
  32. A. Weber. Analysis of the physical Laplacian and the heat flow on a locally finite graph. Preprint 2008, arXiv:0801.0812.
  33. R. K. Wojciechowski. Stochastic completeness of graphs, PhD thesis, 2007. arXiv:0712.1570v2.
  34. R. K. Wojciechowski. Heat kernel and essential spectrum of infinite graphs. Indiana Univ. Math. J., 58 (2009), No. 3, 1419–1441. [CrossRef] [MathSciNet]
  35. R. K. Wojciechowski. Stochastically Incomplete Manifolds and Graphs. Preprint 2009, arXiv:0910.5636.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.